MathSciNet Relay Station
MathSciNet bibliographic data
MR1168119 (93h:53009) 53A10 (35J60)
Hoffman, David; Rosenberg, Harold; Spruck, Joel Boundary value problems for surfaces of constant Gauss curvature. Comm. Pure Appl. Math. 45 (1992), no. 8, 1051–1062.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement